MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501200
Medical Device Problem Codes Activation Failure (3270); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Laceration(s) (1946); Skin Tears (2516)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, the 1.5:1 ratio carrier clearly meshed the skin graft in a 3:1 ratio.They had to take another graft to get proper size.There was no surgical delay reported.The surgical technique for the product was utilized.Due diligence is in process, no further information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during surgery the 1.5:1 ratio carrier clearly meshed the skin graft in a 3:1 ratio.They discarded the graft that was meshed in a 3:1 ratio as it was unusable and had to take another graft adjacent to the previous donor site on the thigh to get proper size.For the second graft, they did not use the unit and ¿hand¿ meshed it.There was no surgical delay reported.The surgical technique for the product was utilized.Due diligence is in process, no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: a1, a2, a3, b4, b5, b7, d2, g1, g3, g6, h1, h2, and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.No product was returned; functional and/or dimensional evaluations could not be performed.Visual evaluation of the provided pictures could not confirm the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20667969
Report Number0001526350-2024-01422
Device Sequence Number8231343
Product Code FZW
UDI-Device Identifier00889024372559
UDI-Public(01)00889024372559(17)271111(10)65748246
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501200
Device Lot Number65748246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/21/2024
04/02/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/17/2024
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MESHER.PN, LN, AND SN: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale